Pacific Journal of Mathematics

Normalizers of $p$-subgroups in finite groups.

George Glauberman

Article information

Source
Pacific J. Math., Volume 29, Number 1 (1969), 137-144.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983150

Mathematical Reviews number (MathSciNet)
MR0271212

Zentralblatt MATH identifier
0177.04002

Subjects
Primary: 20.25

Citation

Glauberman, George. Normalizers of $p$-subgroups in finite groups. Pacific J. Math. 29 (1969), no. 1, 137--144. https://projecteuclid.org/euclid.pjm/1102983150


Export citation

References

  • [1] R. Brauer, Some applications of the theory of blocksof characters of finite groups, II, J. of Algebra 1 (1964), 307-334.
  • [2] G. Glauberman and J. G. Thompson, Weakly closeddirect factors of Sylow subgroups, Pacific J. Math. 26 (1968), 73-83.
  • [3] D. Gorenstein and J. Walter, On finite groups with dihedral Sylow 2-subgroups, Illinois J. Math. 6 (1962), 553-593.
  • [4] M. Hall, The Theory of groups, Macmillan, New York, 1959.
  • [5] C. C. Sims, Graphs and finite permutation groups, Math. Z. 95 (1967), 76-86.
  • [6] M. Suzuki, A characterization of the simple groups LF (2, p), J. Fac. Sci. Univ. Tokyo 6 (1951), 259-293.
  • [7] H. Wielandt, Finite permutation groups, Academic Press, New York, 1964.
  • [8] W. J. Wong, On finite groups whose 2-Sylow subgroups have cyclic subgroups of index 2, J. Austral. Math. Soc. 4 (1964), 90-112.
  • [9] W. J. Wong, Determination of a class of primitive permutation groups, Math. Z. 99 (1967), 235-246.